# SDR DALA2025100307209

- Difficulty date: November 21, 2024
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 93,503 hours, 23,237 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED A DENT ON FWD CARGO DOOR OUTER SKIN.  REPAIRED PREVIOUSLY REPORTED DENT IAW SRM 52-30-01-212- 4. REPAIR IS CATEGORY B. (5447494)
